MathSciNet Relay Station
MathSciNet bibliographic data
MR1799857 (2002e:11117) 11M26 (82B31)
Hughes, C. P.; Keating, J. P.; O'Connell, Neil Random matrix theory and the derivative of the Riemann zeta function. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 456 (2000), no. 2003, 2611–2627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement